Sign inSubmit
Tips: “quotes” for a phrase · author:Lee · a DOI goes straight to its article

186 articles for “operator v”

Set a search alert
Also matching:1 special issue
Research ArticleOpen accessIn the keywordsOn Computing of Eigenvalues of Differential Equations Q = λP with Eigenparameter in Boundary ConditionsS. M. Al-HarbiProblem statement: Our purpose of this study is to use sinc methods to compute approximately the eigenval-ues of second-order operator pencil of the form Q-λP. Approach: Where Q is second order self adjoint differential operator and P is a first order and λ∈C is an eigenvalue parameter. Results: The eigenparameter appears in the boundary conditions linearly. Using computable error boundswe … …Journal of Mathematics and Statistics, Vol. 7, Issue 1 · 29 Jan 2011 · 6,829 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Certain Classes of Multivalent Analytic FunctionsRabha W. Ibrahim, Maslina DarusProblem statement: By means of the Hadamard product (or convolution), new class of function of power order was formed. This class was motivated by many authors namely MacGregor, Umezawa, Darus and Ibrahim and many others. The class indeed extended in the form of integral operator due to the work of Bernardi, Libera and Livingston. Approach: A new class of multivalent … …Journal of Mathematics and Statistics, Vol. 6, Issue 3 · 30 Sep 2010 · 7,441 accessesView PDFCite
Research ArticleOpen accessIn the keywordsImbedding the Multiplier in a Discretized Optimal Control Problem With Real Coefficients Via the Penalty and Multiplier MethodsO. OlotuProblem statement: Many earlier schemes, particularly the Function Space Algorithm (FSA) which sidetracks the knowledge of operator, for solving quadratic optimal control problems have been computationally involving and iteratively high. Approach: Though, some of these earlier schemes developed operators consisting of complicated integrals still very difficult to evaluate. Here, objectively, a new scheme, Discretized Continuous Algorithm (DCA), is proposed with … …Journal of Mathematics and Statistics, Vol. 6, Issue 1 · 31 Mar 2010 · 7,046 accessesView PDFCite
Research ArticleOpen accessIn the keywordsConvergence Ratio Profile for Optimal Control Problems Governed by Ordinary Differential Equations with Matrix CoefficientsO. Olotu, S.A. OlorunsolaThe geometric convergence ratio, the main focus of a discretized scheme for constrained quadratic control problem was examined. In order to allow for the numerical applications of the developed scheme, discretizing the time interval and using Euler’s scheme for its differential constraint obtained a finite dimensional approximation. Applying the penalty function method, an unconstrained problem was obtained on function minimization … …American Journal of Applied Sciences, Vol. 5, Issue 2 · 28 Feb 2008 · 7,110 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn the Discretized Algorithm for Optimal Problems Constrained by Differential Equation with Real CoefficientsO. OlotuA discretized scheme, Discretized Continuous Algorithm (DCA), for solving constrained quadratic optimal control problems was developed to ease the computational cumbersomeness inherent in some existing algorithms, particularly, the Function Space A lgorithm (FSA) by replacing the integral by a series of summation. In order to accomplish this numerical scheme, we resort to a finite approximation of it by discretizing its … …Journal of Mathematics and Statistics, Vol. 3, Issue 4 · 31 Dec 2007 · 6,854 accessesView PDFCite
Research ArticleOpen accessIn the keywordsMarkov Property of the Solution of the Stochastic Generalized EquationsKhaldi KhaledSome models of probabilities are described by generalized stochastic equations. These models (like that prediction) lead to the resolution of boundary problems for random distributions (generalized equations). We are interested in the equation in Lx = f in S ⊂ IRd where L is a linear operator, f is a random distribution and to the class of boundary conditions on … …Journal of Mathematics and Statistics, Vol. 3, Issue 3 · 30 Sep 2007 · 6,888 accessesView PDFCite
Research ArticleOpen accessIn the keywordsSome Contributions to the Theory of Abstract Degenerate Volterra Integro-Differential EquationsMarko KostićIn this study, we contribute to the existing theory of abstract degenerate Volterra integro-differential equations in sequentially complete locally convex spaces. We investigate a class of abstract degenerate Volterra inclusions by using the multivalued linear operator approach, as well as a class of abstract degenerate multi-term fractional differential equations with Caputo derivatives by using the pure Laplace transform techniques. …Journal of Mathematics and Statistics, Vol. 12, Issue 2 · 17 Jun 2016 · 7,411 accessesView PDFCite
Research ArticleOpen accessIn the keywordsFeature Selection for High Dimensional Data: An Evolutionary Filter ApproachAnwar Ali Yahya, Addin Osman, Abd Rahman Ramli, Adlan BalolaProblem statement: Feature selection is a task of crucial importance for the application of machine learning in various domains. In addition, the recent increase of data dimensionality poses a severe challenge to many existing feature selection approaches with respect to efficiency and effectiveness. As an example, genetic algorithm is an effective search algorithm that lends itself directly to feature selection; … …Journal of Computer Science, Vol. 7, Issue 5 · 9 May 2011 · 7,949 accessesView PDFCite
Research ArticleOpen accessIn the keywordsResponse Fusion in Multi-Agent EnvironmentFereshteh-Azadi Parand, Nasrollah Moghaddam Charkari, Sara AfrasyabianMulti agent environment are often complex, while each member of agent community has vision about only a part of the environment. In such environment, information fusion of agent community is vital to attain a better accuracy or quality of information. Agents have different ability and can access to information sources with different degree of credibility. As a result, information which … …American Journal of Applied Sciences, Vol. 6, Issue 1 · 31 Jan 2009 · 7,169 accessesView PDFCite
Research ArticleOpen accessIn the keywordsOn Almost Periodic Solutions of Abstract Semilinear Fractional Inclusions with Weyl-Liouville Derivatives of Order γ ∈ (0, 1]Marko KostićThe main aim of this paper is to examine the existence and uniqueness of almost periodic solutions for a class of (semilinear) fractional relaxation inclusions with Stepanov almost periodic coefficients. We deal with the Weyl-Liouville fractional derivatives of order γ ∈ (0, 1], paying special attention to the analysis of semilinear differential inclusions of first order. We use the results … …Journal of Mathematics and Statistics, Vol. 13, Issue 3 · 26 Jul 2017 · 6,792 accessesView PDFCite